Skip to main content

Lund University Publications

LUND UNIVERSITY LIBRARIES

A blow-up result for the periodic Camassa-Hohn equation

Wahlén, Erik LU (2005) In Archiv der Mathematik 84(4). p.334-340
Abstract
We present a blow-up criterion for the periodic Camassa-Holm equation. The condition obtained for blow-up uses two of the conservation laws associated with the equation and improves upon some recent results.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Archiv der Mathematik
volume
84
issue
4
pages
334 - 340
publisher
Birkhäuser Verlag
external identifiers
  • wos:000229018200007
  • scopus:18244365592
ISSN
0003-889X
DOI
10.1007/s00013-004-1199-4
language
English
LU publication?
yes
id
e11ec234-17dd-45bf-9995-bf1df872895c (old id 240368)
date added to LUP
2016-04-01 11:37:59
date last changed
2021-02-17 07:52:14
@article{e11ec234-17dd-45bf-9995-bf1df872895c,
  abstract     = {We present a blow-up criterion for the periodic Camassa-Holm equation. The condition obtained for blow-up uses two of the conservation laws associated with the equation and improves upon some recent results.},
  author       = {Wahlén, Erik},
  issn         = {0003-889X},
  language     = {eng},
  number       = {4},
  pages        = {334--340},
  publisher    = {Birkhäuser Verlag},
  series       = {Archiv der Mathematik},
  title        = {A blow-up result for the periodic Camassa-Hohn equation},
  url          = {http://dx.doi.org/10.1007/s00013-004-1199-4},
  doi          = {10.1007/s00013-004-1199-4},
  volume       = {84},
  year         = {2005},
}